Diophantine approximation on affine hyperplanes

Ghosh, Anish (2010) Diophantine approximation on affine hyperplanes. Acta Arithmetica, 144 (2). pp. 167-182. ISSN 0065-1036

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:28
Last Modified: 21 Apr 2020 17:11
URI: https://ueaeprints.uea.ac.uk/id/eprint/20096
DOI: 10.4064/aa144-2-6

Actions (login required)

View Item View Item